# SDR REXA2014040400349

- Difficulty date: April 4, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 24,629 hours, 22,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BLACK MOUNTING STRIP DAMAGED.  R & R DAMAGED PORTION OF EMERGENCY LIGHT BOTTOM TRACK IAW AMM 33-51-01.
